# SDR GTIA2019080834541

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 13,217 hours, 5,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD F/A STA. MEGAPHONE DAMAGED.-REMOVED AND REPLACED FWD F/A STA. MEGAPHONE IAW CMM 25-60-01 AND SPIRIT AIRLINES A320 EMERGENCY EQUIPMENT LAYOUT DRAWING: A320-232. OPS CHECK GOOD.
